# SDR CA960422005

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360A1H
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Micro Switch
- Part number: 3674214
- Condition: Wires Cut
- Location: Rt Mlg
- Part time: 172 hours
- Component: 3674214
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: A, O

## Discrepancy

(CAN)RIGHT HAND MAIN GEAR SAFE LIGHT FAILED TO ILLUMINATE. SAFE LANDING WAS ACCOMPLISHED AND INVESTIGATION FOUND THE WIRES ON THE MICRO SWITCH HAD BEEN "SAWED THROUGH" BY A PLASTIC TIE WRAP AS THE GEAR CYC LED.
